# SDR PIDA20050177

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967 FLOORBEAM HAS CORROSION FROM LBL 42 TO LBL 48.  REPLACED DAMAGED SECTION OF FLOORBEAM PER EA 53-268.
